MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC PEDIATRIC DUAL 9FT CD; RETURN ELECTRODE PEDIATRIC

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC PEDIATRIC DUAL 9FT CD; RETURN ELECTRODE PEDIATRIC
Catalog Number 0865C
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch # unk.Following information has been requested but unavailable: what is the age, height and weight of patient? what was between the pad and patient? where was the pad place on patient? was the patient laying on the pad? were there any generator alerts during the procedure? does the patient have any known sensitivities to tape or other adhesives? when was the burn or scar identified and how was it treated? why is it believed that the darkening of the skin noted in the photo is a burn? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A device history record review could not be performed because a valid lot/batch number was not provided.
 
Event or Problem Description
It was reported that post op of an unknown procedure, it is unknown what occurred possible overheating of the pad.The patient has a burn and a scar from the pad.It is unknown how the patient was treated.

Brand Name
RTN ELEC PEDIATRIC DUAL 9FT CD
Common Device Name
RETURN ELECTRODE PEDIATRIC
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8894075
Report Number1721194-2019-00107
Device Sequence Number1400449
Product Code GEI
UDI-Device Identifier10614559102770
UDI-Public10614559102770
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0865C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/14/2019
Patient Sequence Number1
Patient Weight15